Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes difficulty and pain while swallowing?

Answered by
Dr.
Dr. Rajkishori Godhi

ENT Specialist

Practicing since :2003

Answered : 708 Questions

default
Posted on Tue, 1 Jul 2014 in Digestion and Bowels
Question: hello doc,

My husband feels very difficult to swallow saliva and food,it is almost a month now.He says its painful while swallowing in the lower neck region and middle esophagus region.And also for the past to days very severe and he feels very tired and sleep.(he works in night shift for the past 2 months).We consulted a doc and she has given medicine sucrafil syrub,hifenac p tab, levoday 500mg and Rantac 150mg ,but no effect for those tablets...Pls help
doctor
Answered by Dr. Rajkishori Godhi 1 hour later
Brief Answer:
upper GI endoscopy

Detailed Answer:
Hello Madam,

Your husband needs to get an upper GI endoscopy done to find the cause for difficulty in swallowing.

It is a very simple procedure wherein an endoscope is inserted into the mouth.
The tip of the scope has a camera and the picture can be seen on a monitor. Any disease in the oesophagus or stomach can be easily picked up.

It is a 5 minute procedure and requires overnight fasting.

For this procedure you shouls consult a gastroenterologist.

I realise you are in XXXXXXX Do you want me to suggest a gastroenterologist ?

Regards,
Dr Rajkishori Godhi
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Rajkishori Godhi 56 minutes later
yes pl doc,suggest me the doc in XXXXXXX .apart from this he has leg pain constantly for about 4 months..
doctor
Answered by Dr. Rajkishori Godhi 2 hours later
Brief Answer:
Dr XXXXXXX KS

Detailed Answer:
Hello Madam,
You can consult Dr XXXXXXX K S.
Consultant Gastroenterologist, Fortis Hospital Bannerghatta road, XXXXXXX
Contact Fortis hospital for an appointment.

He is also available at XXXXXXX polyclinic in JP XXXXXXX everyday between 6pm- 9pm.
Phone - 080-0000, 0000.

Leg pain can have many causes, detailed history and examination is required.

Regards,
Dr Rajkishori Godhi.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Rantac

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Dear Doctor. I am male aged 45 yrs vegetarian. My height is 5'10" and weight 85 kgs. I have indigestion problem since 1996. Normally I dont get...

doctor1 MD

After4 tabs of misoprostol , 2 intravaginally,and2 orally after an hour, there is severe nausea , flatulence, stomach discomfort .What medicine can...

doctor1 MD

Dear Sir
This is regarding Rantac-150 Tablet. This tablet has not been prescribed by any Doctor. But one of our family member suggested us to take...

doctor1 MD

hi- I ate something three days aao and within three hours began to have quesy feelings in my stomach and then I began to throw up every wo to three...

doctor1 MD

I am having gastric problem in abdomin and feel like passing gases and not comfortable.In this case which is the best tablet